British Lung Foundation

giddy

hi is any one on watert

tabs and if so have they experinced dizziness at all today woke up went to get out of bed thought i was going to fall over really giddy now i have felt strange all day even when sitting or move in certain way really weird feeling .

seems like my head is strange respetry nurse said see doc could be he has to alter your duretics dont understand really cos on loads of postions any help would be greatly recieved

shirley

6 Replies
oldestnewest

I am on water tabs and haven't had your dizziness, BCG, I would do as the nurse says, see the doctor.

3 likes
Reply

Hi be craftygirl, agreed think you need to see the doctor. I to take water tablets (diuretics) and have taken many other blood pressure tablets without dizziness. Many things can make you dizzy.

Reply

I take water tablets and had a dizzy spell few days ago. Got out of bed and was really dizzy. Didn't think I would make it downstairs. About 20 mins later, still dizzy, I was sick about 3 times. It didn't last all day went a couple of hours later. See your Doctor as advised. There could be a number of reasons not connected to the tablets.

Reply

Had this and so has wife think there's a bug going around

Reply

Hi Shirley. When my Husband was in hospital because of Apnoea's. Which is. A bit like fainting except one time he stopped breathing. Anyway one of the things that came up was it could have been due to the furosemide he was taking. He was on two in the morning. I would check it out. He has been ok since he stopped them but he was also put on high doses of steroids so not one hundred per cent sure about the furosemide. X

Reply

Hi,I was put on 40

mgs of furosemide,& was soo giddy most of the time,Doctor said to cut it to 20 mgs,& I found that much better,although if bending down,get the same feeling.Do talk to your Doctor about it.xxx

Reply

You may also like...